AMS eContent Search Results
Matches for: msc=(54E45) AND publication=(all)
Sort order: Date
     

  
Results: 31 to 34 of 34 found      Go to page: 1 2

[31] Tim Porter. Obstructions in shape theory. Bull. Amer. Math. Soc. 79 (1973) 1206-1209. MR 0377883.
Abstract, references, and article information   
View Article: PDF

[32] B. J. Ball and R. B. Sher. A theory of proper shape for locally compact metric spaces. Bull. Amer. Math. Soc. 79 (1973) 1023-1026. MR 0334139.
Abstract, references, and article information   
View Article: PDF

[33] Ellard Nunnally. A metric characterization of cells . Trans. Amer. Math. Soc. 184 (1973) 317-325. MR 0326693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] E. W. Chittenden and A. D. Pitcher. On the theory of developments of an abstract class in relation to the calcul fonctionnel . Trans. Amer. Math. Soc. 20 (1919) 213-233. MR 1501123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 34 of 34 found      Go to page: 1 2

American Mathematical Society